# SDR C2XA08TY053

- Difficulty date: May 23, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 15,923 hours, 12,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY BATTERY INOP.  REMOVED AND REPLACED BATTERY IAW EMB 145 MM 33-50-04, OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
